# SDR AALA20120526003

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 37,945 hours, 17,974 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT ESCAPE PATH LIGHTS FROM ROWS 3 TO 19 INOPERATIVE.  RECONNECTED LOOSE CONNECTERS AT SEAT 2EF, 3EF AND 4EF AND REPAIRED INSULATION CHAFING AT SIDE WALL 4EF BY SPLICING, OPS CHECK NORMAL.
